HI, yes neurontin/GABApentin is ok for w/d symptoms. By day 4/5 I was thinking I could not take the anxiety any longer and my dr called in GABApentin 100 mg tabs to take as needed. Today is day 7 for me, and I have not had to take any today. I was on both drugs, gabapentin/tramadol for 5 yrs , so really getting off both right now.
Hi Krista Glad you have joined us on here you will get amazing support and understanding. Every thing you have mentioned re withdrawal is exactly what we have all felt and yes its frightening but it will get better Keep viewing the posts and keep in touch, you are not alone Take Care Rod
Hi Sweets. We're all on Day 47 ... either click on my picture, and the my Journal list and go to Day 47, or click on the link I left at the end of Day 45 again ... it will take you there. Just copy and paste what you wrote and lots of people will rpely. Day 4 is the very last of the horrific days, so you are almost there. I promise. Distraction, fluids, soft food. Try to breathe and relax because it will end. I am so proud of you. (I can't beleve you Doctor didn't taper you, but it is maybe a blessing in disguise .. deep deep disguise.) Love and healing, Emily
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.